Commun. Korean Math. Soc. 1992 Vol. 0, No. 0, 173—388
A general theory of some negative dependence notions
Tae Sung Kim, Hyun Chull Kim
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 173—188
Integrodifferential equations with time delay in Hilbert space
Dong Gun Park, Seon Yu Kim
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 189—207
Sequential convergence spaces
Woo Chorl Hong
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 209—212
An invariance principle for weakly associated random vectors
Tae Sung Kim, Dae Hee Ryu
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 213—223
Essential subalgebras of lie algebra
Kyung Soon Jung
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 225—228
Continuous rings whose certain homomorphic images are Goldie
Hong Kee Kim, Yang Lee
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 229—234
Nonlinear tangential oblique boundary value problem
June Gi Kim
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 235—240
M-homotopy extension property and m-homotopy groups
Kee Young Lee
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 241—254
Nonlinear ergodic theorems of semigroups of nonexpansive mappings
Tae Hwa Kim, Man-Dong Hur
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 255—270
Weierstrass semigroups of pairs of points on algebraic curves
Seon Jeong Kim
Commun. Korean Math. Soc. 1992 Vol. 7, No. 2, 271—277
   1  ·  2   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd